# SDR SWAA2022020897017

- Difficulty date: January 24, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 32,597 hours, 15,773 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Rh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE AFT STRUT FAIRING HAS CRACK AT AFT ATTACH FITTING. / REMOVED AND REPLACED AFT STRUT FAIRING TRAILING EDGE AND AFT ATTACHING FITTING PER SRM 51-40-05 AND SRM 51-40-02. RESTORED EXTERIOR FINISH PER AMM 51-21-00
